| Model Number |
TPL0059 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2: patient age/date of birth was not available.H3, h6: a medtronic representative went to the site to perform a system check out and they found the system functioned as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that during a scan and plan case, after placing screws on the patient's right side, there was sudden movement with the patient that prompted the site to re-register.After rescanning the patient, the site observed that the l5 screw positioning appeared to be low compared to initial placement.There was also significant scatter artifact around the towers in the image.The suspected deviation was between 3.5-10mm.The site abandoned use of guidance system and continued the case with navigation.There was no patient harm and the procedure was delayed less than one hour.